The Michigan Mathematical Journal

Pseudorational local rings and a theorem of Brian\c con-Skoda about integral closures of ideals.

Joseph Lipman and Bernard Teissier

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 28, Issue 1 (1981), 97-116.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002461

Digital Object Identifier
doi:10.1307/mmj/1029002461

Mathematical Reviews number (MathSciNet)
MR600418

Zentralblatt MATH identifier
0464.13005

Subjects
Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]
Secondary: 14D15: Formal methods; deformations [See also 13D10, 14B07, 32Gxx] 32B30

Citation

Lipman, Joseph; Teissier, Bernard. Pseudorational local rings and a theorem of Brian\c con-Skoda about integral closures of ideals. Michigan Math. J. 28 (1981), no. 1, 97--116. doi:10.1307/mmj/1029002461. https://projecteuclid.org/euclid.mmj/1029002461


Export citation